Computing Publications

Publications Home » A new approach to recursion removal

A new approach to recursion removal

Peter G. Harrison, Hessam Khoshnevisan

Journal Article
Theoretical Computer Science
Volume 93
Issue 1
pp.91–113
February, 1992
Elsevier
DOI 10.1016/0304-3975(92)90213-Y
Keywords
AESOP
PDF of full publication (656 kilobytes)
(need help viewing PDF files?)
BibTEX file for the publication
N.B.
Conditions for downloading publications from this site.
 

pubs.doc.ic.ac.uk: built & maintained by Ashok Argent-Katwala.